# SDR SWIA200211171

- Difficulty date: July 19, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,171 hours, 46,697 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RIGHT NACELLE FRAME -0- HAS SEVERAL CRACKS IN IT.  REMOVED AND REPLACED FRAME -0- IAW SRM 51-40-02.
